# SDR 06FDEA1694

- Difficulty date: May 3, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 39,586 hours, 25,731 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Misrepaired
- Location: Bs 660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL DOUBLER AT BS 660, STR 30 REQUIRES EVALUATION FOR MAJOR/MINOR   DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  EXTERNAL DOUBLER AT BS 660, STR 30 WAS FOUND NOT TO BE ACCOMPLISHED IAW APPROVED DATA.  REMOVED DOUBLER, REPAIRED IAW SRM 53-30-3, FIG 1.  THIS IS A MAJOR REPAIR.
